Pre-ICIS 2022 Virtual Workshop Bright Internet Global Symposium 2022 Program

(http://www.brightinternet.org/bigs2022)

December 7, 2022 at 2 PM (Copenhagen Time)

Workshop Chairs

Jae Kyu Lee (Xi'an Jiaotong University, China and KAIST, Korea) Dan J. Kim (University of North Texas, USA) Jungduk Kim (Chung-Ang University, Seoul, Korea)

Program Chairs

Gene Moo Lee (University of British Columbia, Canada) Vess Johnson (University of North Texas, USA)

Technology/Organizing Chair

Jiyong Park (University of North Carolina at Greensboro, USA)

Program Committee

Victor Benjamin (Arizona State University) Debalina Bera (University of Oklahoma) Arion Cheong (California State University at Fullerton) Daegon Cho (Korea Advanced Institute of Science and Technology) Aaron French (Kennesaw State University) Shin-Yuan Hung (National Chung Cheng University) Andrew Harrison (University of Cincinnati) Seung Hyun Kim (Yonsei University) Mehrdad Koohikamali (California State Polytechnic University, Pomona) Alvin C.M. Leung (City University of Hong Kong) Dapeng Liu (Baylor University) Obi Ogbanufe (University of North Texas) Namchul Shin (Pace University) Paplo Spagnoletti (LUISS University in Roma) Vijayan Sugumaran (Oakland University) Romilla Syed (University of Massachusetts Boston) ChulWoo Yoo (Florida Atlantic University) Vincent Zhuang (Hong Kong Polytechnic University)

Organizing Institutions

- Bright Internet Global Summit Steering Committee with Bright Internet Project Consortium
- AIS SIG Security and Privacy (SIGSEC)
- Society of Information Management (SIM)

Pre-ICIS 2022 Virtual Workshop Bright Internet Global Symposium 2022 Program

Copenhagen Time: Dec. 7, 2:00 pm – 6:00 pm Pacific Time (LA Time): Dec 7, 5:00 am - 9:00 am Eastern Time (NY Time): Dec. 7, 8:00 am - 12:00 (noon) India Time (Mumbai): Dec 7, 6:30 pm - 10:30 pm China (Beijing) Time: Dec. 7, 9:00 pm – Dec. 8, 1:00 am Korea (Seoul) Time: Dec. 7, 10:00 pm – Dec. 8, 2:00 am Zoom Meeting ID: 871 2418 8019 Passcode: (will be noticed later through email) Zoom link: <u>https://unt.zoom.us/j/87124188019</u>?

Time (Copenhagen Time)	December 7, 2022	
Welcome Section 2:00 PM–2:30:PM (30 min)	 Welcome, Keynote Speech, and Bright Internet Award Ceremony (Chair: Dan J. Kim, University of North Texas) Keynote Speech: "Corporate and Public Digital Responsibility: European Perspective" Dr. Jean-Henry Morin (Univ of Geneva) [20 minutes] Bright Internet Award Ceremony: Yunfeng Zang (CTO of Shanghai Yovole Networks) – by KMIS President, Dr. Hee-Dong Yang 	
Opening Panel 2:30 PM–3:30 PM (60 min)	 Bright Origin Approaches for Sustainable CyberEnvironment : Chair and Opening: Jae Kyu Lee (Xi'an Jiaotong University & KAIST) Individual Bright Origin as Digital ID: bMail as bMember Approach: JK Lee, So-Hyun Lee (XJTU), Jiyong Park (Univ of North Carolina) Organizational Bright Origin as Social Responsibility: Vess Johnson, Dan J. Kim (Univ of North Texas), Shan Liu (Xi'an Jiaotong Univ) Cloud and Internet Exchange as Bright Origin: Yunfeng Zang (Shaghai Yovole Networks), Alvin Leung (City Univ of Hong Kong) Potential ESG Solution for Bright Origin Platform: Hyung Sup Kim (SAP Partner) General Comments and Discussion: Xing Li (Tsinghua University), Gene Moo Lee (Univ of British Columbia), Jean-Henry Morin (Univ of Geneva) 	
Break (10 min)		

Time	Session 1A: Cybersecurity (1) Chair: Vess Johnson (University of North Texas)	Session 1B: Societal Impacts of AI and IT (1) Chair: Gene Moo Lee (University of British Columbia)	
Paper Session 1A/B 3:40 PM–4:40 PM (60 min)	 Discovering New Cybersecurity Knowledge, Skills, and Abilities Jordan E.F. Bernot, Dan J. Kim (University of North Texas) Activation Plan and the Importance of Cultivating Security Experts: A foundational Study Harang Yu, Hangbae Chang (Chung-Ang University) Does Outbound Spam Management Matter? Jae Kyu Lee, Qi Huang, Fengyao Wang, Shan Liu, Xinpei Dong, Xin Lv (Xi'an Jiaotong University), Ryan Qingfeng Pan (Coremall) 	 Do You Really Know if It's True? How Asking Users to Rate Stories Affects Belief in Fake News on Social Media Patricia Moravec, Antino Kim, Alan Dennis (Indiana University), Randall Minas (University of Hawai'i at Manoa) Mapping the Vulnerabilities of the Artificial Intelligence Innovation Landscape: A Risk Management Perspective Sagar Samtani (Indiana University) The Effect of the Repeal of Net Neutrality in the U.S. on Cybercrime Doehun Kim (KAIST), Jiyong Park (University of North Carolina at Greensboro) 	
Break (10 min)			
	Session 2A: Cybersecurity (2) Chair: Vess Johnson (University of North Texas)	Session 2B: Societal Impacts of AI and IT (2) Chair: Gene Moo Lee (University of British Columbia)	
Paper Session 2A/B 4:50 PM–5:50 PM (60 min)	 Impact of Cyber-attack on Organizations: Threat Exposure Assessment, Quantification, and Mitigation Swati Jain, Arunabha Mukhopadhyay (Indian Institute of Management Lucknow) A Survey of Cybersecurity and Privacy Regulations and the Impact on Auditors' role Guangyue Zhang (Rutgers University), Arion Cheong (Stevens Institute of Technology) Cyber-risk Management of DDoS Attacks: A Semi- structured Data Model Approach Kalpit Sharma (Indian Institute of Management Amritsar), Arunabha Mukhopadhyay (Indian Institute of Management Lucknow) 	 Robots Serve Humans? Understanding the Economic and Societal Impacts of AI Robots in the Service Industry Myunghwan Lee, Gene Moo Lee (University of British Columbia), Donghyuk Shin, Sang Pil Han (Arizona State University) The Role of Technological Advancement, and Social Justice in Alleviating the Negative Consequences of COVID-19 pandemic Pranay Prateek, Smriti Srivastava, Dan J. Kim (University of North Texas) Do Incentivized Reviews Poison the Well? Evidence from a Natural Experiment on Amazon.com Jaecheol Park (University of British Columbia), Arslan Aziz (Meta), Gene Moo Lee (University of British Columbia) 	
Closing Remarks (10 min)			